MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number LXA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
The manufacturer received a 2nd patient registration form (prf) for aortic position for same patient.Details as following: lxa19 sn# (b)(4) was implanted on (b)(6) 2014 at (b)(6) at the aortic position.S5-021 sn# (b)(4) was implanted on (b)(6) 2016 at (b)(6) at the aortic position for same patient.No further information is available.
 
Additional Manufacturer Narrative
Design history record review completed mar 29, 2017.The complete manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model lxa19, s/n (b)(4), were pulled and reviewed by quality control at livanova (b)(4) corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a (model lx) mitroflow aortic pericardial heart valve at the time of manufacture and release.

Brand Name
MITROFLOW AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key6064966
Report Number3004478276-2016-00131
Device Sequence Number18930374
Product Code DYE
UDI-Device Identifier00896208000092
UDI-Public(01)00896208000092(240)LXA19(17)180930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060038/S002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/30/2018
Device Model NumberLXA
Device Catalogue NumberLXA19
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2016
Supplement Report FDA Received Date04/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR